# SDR SWAA2014010223719

- Difficulty date: December 23, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 57,020 hours, 45,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP UPPER SURFACE DELAMINATED.  REPAIRED FORE FLAP IAW SRM.
